# SDR SWAA2023111514436

- Difficulty date: October 24, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R CRACKED AT BS 520+19<[01] ACCOMPLISHED PERMANENT STRINGER REPAIR 27R/H AT FCB BETWEEN BS 500D+5' TO BS 539 IAW SRM 53-00-03-2R-1 REPAIR 1; FIG 205.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
